# SDR ARWA0010701

- Difficulty date: June 29, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 62,592 hours, 28,067 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE MAINTENANCE RT HORIZONTAL STABILIZER L/E PANEL AT T/E OF PANEL 331A HAS CRACK AT I/B CORNER.  INSTALLED DOUBLER REPAIR AT RT HORIZONTAL STABILIZER L/E IAW DRAWING AS 11269.
